# SDR QXEA0101323

- Difficulty date: August 3, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 9,844 hours, 13,711 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Scratched
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAIN CABIN DOOR SHELL FORWARD EDGE KNICKED, 18" FROM OUTBORD END. REPAIRED IAW DHC-8 SRM 51-20-11 AND SRM 51-20-51.
